2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Stochastic asymptotic expansion of correlogram estimator of the correlation function of random noise in nonlinear regression model

O. V. Ivanov, K. K. Moskvichova

Download PDF

Abstract: A correlogram estimator of the covariance function of a stationary Gaussian noise is considered in a nonlinear regression model with continuous time. The estimator is constructed from deviations of the observed stochastic process from the regression function where the least squares estimator is substituted for the unknown parameter. A stochastic asymptotic expansion of the correlogram estimator of the covariance function is obtained for the case where the time of observations tends to infinity.

Keywords: Nonlinear regression model with continuous time, stationary Gaussian noise, covariance function, least squares estimator, stochastic asymptotic expansion

Bibliography:
1. A. V. Ivanov, Asymptotic Theory of Nonlinear Regression, Kluwer Academic Publishers, Dordrecht-Boston-London, 1997.
2. O. V. Ivanov and I. K. Matsak, Limit theorems for the maximal residuals in linear and nonlinear regression models, Teor. Imovirnost. Matem. Statyst. 86 (2012), 81-91; English transl. in Theor. Probability and Math. Statist. 86 (2013), 79-91.
3. A. V. Ivanov and N. N. Leonenko, Statistical Analysis of Random Fields, Vyshcha shkola'', Kiev, 1986; English transl., Kluwer Academic Publishers, Dordrecht, 1989.
4. V. V. Buldygin and Yu. V. Kozachenko, Metric Characterization of Random Variables and Random Processes, TViMS'', Kiev, 1998; English transl., American Mathematical Society, Providence, RI, 2000.
5. I. I. Gihman and A. V. Skorohod, Introduction to the Theory of Random Processes, ''Nauka'', Moscow, 1965; English transl., Saunders, Philadelphia, 1969.